A. GIUSTINA, M.D.; G. ROMANELLI, M.D.; A. CIMINO, M.D.; G. BRUNORI, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: We report the case of a patient with severe acute renal failure associated with the administration of low-dose intravenous acyclovir.
A 31-year-old man was hospitalized in July 1987 with swelling of the face, hands, and legs, nausea, abdominal cramps, scanty urine output, and acute hypertension. The patient had stage IV-B Hodgkin disease, diagnosed in June 1984. He was free from the disease and discontinued all treatment in July 1986, after remission was induced with four cycles of mustargen, vincristine, procarbazine, and prednisone (MOPP), followed by six cycles of doxorubicin, bleomycin, vinblastine, and dacarbazine (ABVD). The patient also
GIUSTINA A, ROMANELLI G, CIMINO A, et al. Low-Dose Acyclovir and Acute Renal Failure. Ann Intern Med. 1988;108:312. doi: https://doi.org/10.7326/0003-4819-108-2-312_1
Download citation file:
Published: Ann Intern Med. 1988;108(2):312.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use